12 Packets of 28 Chlorphenamine Tablets 4mg

12 Packets of 28 Chlorphenamine Tablets 4mg

£7.99

VISIT RETAILER

Product Description

12 Packs of Chlorphenamine Tablets 4mg x 28 (Piriton alternative). Chlorphenamine Tablets contain the active ingredient Chlophenamine, which is an antihistamine that is used to control the symptoms of allergic conditions, such as hayfever, runny nose, itchy skin, insect bites and food allergies. Each tablet contains 4mg of Chlorphenamine Maleate and can control allergic reactions which are responsive to antihistamines. These are sometimes called Generic Piriton tablets as they contain the same active ingredients as their branded counterpart.

Share With Friends


facebooktwittergoogle_plusredditpinterestlinkedinmail